# SDR DL76S962753

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Lt Hyd Syst
- Component: 340545
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LT HYD PRESS CAUTION WITH LT HYD QTY AND RUDDER RATIO ADVISORY MESSAGES ILLUMINATED.  LT HYD QTY READS ZERO.
